# SDR SWAA2024022957102

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 65,488 hours, 33,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REQUIRES REPLACEMENT (DISLODGED)<[01] UPON FURTHER INSPECTION THE SLIDE WAS DETERMINED TO BE IN SERVICEABLE CONDITION. RE-INSTALLED R1 DOOR SLIDE PER AMM 25-66-00 & MT725-61-06 75351
